Show simple item record

AuthorBiegert, Markusdc.contributor.author
Date of accession2019-10-28T11:28:40Zdc.date.accessioned
Available in OPARU since2019-10-28T11:28:40Zdc.date.available
Date of first publication2009dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHLattice theorydc.subject.lcsh
LCSHHomomorphisms (Mathematics)dc.subject.lcsh
LCSHSobolev spacesdc.subject.lcsh
TitleLattice homomorphisms between Sobolev spacesdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2009source.volume
Source - Issue14source.issue
Source - Year2009source.year
Source - From page65source.fromPage
Source - To page84source.toPage
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record